Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 253, NWS Louisville, KY

July 6, 2016Cumberland County, Monroe County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 6, 2016, 3:41 PM CDT for Cumberland County, Monroe County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 3:41 PM CDT (20:41 UTC)
Expired
Jul 6, 2016, 4:15 PM CDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, KY, Monroe County, KY

The radar

The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS53 KLMK 062041
SVRLMK
KYC057-171-062115-
/O.NEW.KLMK.SV.W.0253.160706T2041Z-160706T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 415 PM CDT

* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF RED BOILING SPRINGS...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TOMPKINSVILLE...GAMALIEL...AKERSVILLE...ARAT...ASHLOCK...FREETOWN...
  JUDIO...BLYTHE...GRANDVIEW AND OTIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3662 8584 3663 8593 3664 8596 3683 8563
      3683 8560 3682 8560 3682 8558 3684 8558
      3686 8559 3687 8558 3685 8556 3686 8554
      3674 8543 3662 8539 3661 8548
TIME...MOT...LOC 2041Z 248DEG 37KT 3662 8579 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
1 follow-up statement
251 
WWUS53 KLMK 062113
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM CDT WED JUL 6 2016

KYC057-171-062122-
/O.EXP.KLMK.SV.W.0253.000000T0000Z-160706T2115Z/
MONROE KY-CUMBERLAND KY-
413 PM CDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR MONROE AND SOUTHWESTERN
CUMBERLAND COUNTIES WILL EXPIRE AT 415 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS !** WEAKENED.
MOVED OUT OF THE WARNED AREA, BUT A NEW LINE OF SEVERE THUNDERSTORMS
IS APPROACHING. THEREFORE, A NEW SEVERE THUNDERSTORM WARNING WILL BE
ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL KENTUCKY.

LAT...LON 3662 8584 3663 8593 3664 8596 3683 8563
      3683 8560 3682 8560 3682 8558 3684 8558
      3686 8559 3687 8558 3685 8556 3686 8554
      3674 8543 3662 8539 3661 8548
TIME...MOT...LOC 2109Z 248DEG 37KT 3662 8579 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:25 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 6, 2:25 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
325 PM EDT WED JUL 6 2016

.SHORT TERM (Now through Thursday Night)...
Issued at 319 PM EDT Wed Jul 6 2016

Many challenges in the short term, with each subsequent period's
weather largely dependent on what happened in the previous period.
For right now, it does look like the storms coming in from the west
will proceed into southern Kentucky and then possibly shift
southward into mid Tennessee. In addition, scattered storms will
arise in the unstable atmosphere over the rest of central Kentucky
south of the outflow boundary from this morning's MCS. Severe
weather in the form of strong gusty winds will be possible as a
result during the late afternoon/early evening hours.

Talked with neighboring offices about the possibility of a Flash
Flood Watch. Three to over five inches of rain have fallen on the
southwest 2/3rds of the CWA over the past three days. The system
coming in from western Kentucky is progressive and the storms
popping up over central Kentucky are small in individual size. While
local flooding issues are possible under the strongest downpours, it
was felt that widespread flooding would be unlikely and we would
hold off on a watch for now. However if the western KY system gels
with storms over central Kentucky and forms a large area of heavy
showers and storms, a headline may become necessary.

Thunderstorm chances for the remainder of the night are in question.
Currently keeping an eye on eastern Iowa and northern Illinois for
renewed thunderstorm development. If storms do go up there, they may
coalesce into another MCS. 850-300 flow would take it due east, but
as was shown by this morning's MCS, if it can get a good cold pool
going it could dive to the SE. Lots of "if"s. Bottom line, we'll
hold on to storm chances through the night. That is in line with the
above scenario, and also with other model solutions that re-fire
convection in the Ohio Valley overnight.

More "if"s tomorrow. If we do have morning storms, they should clear
out early enough for redevelopment in the afternoon. Though we'll be
well in the warm sector ahead of a cold front over the Midwest and a
warm from there to the upper Ohio Valley, the trigger for new storms
may come in the form of a 5H wave coming in from the west by late
afternoon/evening. There will also be upstream convection over the
Midwest that could spread this way, or at least send out an outflow
boundary for storms to form on.

Any storms Thursday should wane diurnally Thursday night. MCS
development will again be possible over the Midwest Thursday night,
but it appears that if one does form it would move more to the east
rather than southeast, along the aforementioned warm front and in
deep westerly flow. So, it would stay to our north.

Hot, humid weather will contniue. Heat index readings will peak
around 100 Thursday afternoon.

.LONG TERM (Friday through Wednesday)...
Issued at 323 PM EDT Wed Jul 6 2016

Friday an actual cold front will move in from the northwest,
crossing the region during the evening. Much of the day will
probably be quiet, but storms may erupt in the late afternoon and
continue into the evening hours as we destabilize and the front
plows through. Shear will be unimpressive, freezing levels high, and
there will be some capping to overcome, but some strong wind gusts
will be possible in the storms.

Heat index values will again peak around 100 degrees in the
afternoon.

After a mostly dry weekend behind the departing cold front, early
next week we'll get into warm, unstable return flow with largely
diurnal thunderstorm chances each day.

&&

.AVIATION (18Z TAF Update)...
Issued at 119 PM EDT Wed Jul 6 2016

Two separate convective complexes are colling over the Ohio River
Valley this afternoon, with all terminals expected to experience
thunderstorm activity.

SDF...A weakened line of storms will impact SDF between 130 and 230
PM EDT with 2-3 SM visibility, CG lightning, heavy rain, and gusty
NW winds between 25 - 35 mph. These storms should stabilize the area
for the rest of the afternoon, before another round of storms
potentially moves into the area early this evening.

BWG...An organized and severe complex of storms is racing across the
MO bootheel and is expected to be around the BWG terminal between 3
and 4 PM CDT. At this point, it is expected that the storms will be
severe with widespread W winds over 50 mph for a brief period. Ahead
of this line of storms scattered storms will be possible with gusts
in the 35-45 mph range, reduced visibility in heavy rain, and
lightning.

LEX...Expecting scattered thunderstorm activity to pick up after 3
PM EDT and persist for much of the afternoon and evening. There will
be lulls in t-storms activity, followed by enhanced activity. With
no real mechanisme to focus a time, will go with VCTS and try to
amend when more clear T-storm impact times are clear. Expect 2-3
miles in heavy rain, gusty winds to 40-45 mph and CG lightning with
any storm.

Confidence is low for tonight as convective complexes will
ultimately control what happens later. Will go with a standard low
VFR/high MVFR vis/cig in the moist low level airmass with variable
winds following t-storm complexes. Another round of strong/severe
storms is expected tomorrow.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........BJS
Hazardous weather outlook, Jul 6, 2:43 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT WED JUL 6 2016

KYZ023>029-038>040-045>048-053>056-061>067-070>078-081-082-071945-
HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-SPENCER-
ANDERSON-WOODFORD-NELSON-WASHINGTON-MERCER-JESSAMINE-LARUE-MARION-
BOYLE-GARRARD-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-
WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-
CLINTON-
INCLUDING THE CITIES OF...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...MORGANTOWN...
BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
343 PM EDT WED JUL 6 2016 /243 PM CDT WED JUL 6 2016/

...SEVERE THUNDERSTORM WATCH 337 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED STORMS CAN BE EXPECTED...ESPECIALLY THIS EVENING. SOME
OF THE STORMS MAY BECOME SEVERE WITH STRONG GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL
DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM
WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100
TO 105 DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY IN THE AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076>079-083-084-089>092-KYZ030>037-041>043-049-057-071945-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-FAYETTE-BOURBON-
NICHOLAS-MADISON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
LEXINGTON...PARIS...CARLISLE...WINCHESTER...RICHMOND
343 PM EDT WED JUL 6 2016 /243 PM CDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. LIGHTNING AND
LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL
DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM
WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100
TO 105 DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY IN THE AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Jul 6, 2:42 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 PM CDT WED JUL 6 2016

KYZ026-061-062015-
BUTLER-OHIO-
242 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OHIO AND CENTRAL
BUTLER COUNTIES...

AT 242 PM CDT...A STRONG THUNDERSTORM WAS NEAR MORGANTOWN...MOVING
NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...CASEY...WOODBURY...MONFORD...FLENER...ABERDEEN...HORSE BRANCH...
SOUTH HILL...HULDEVILLE AND SHULTZTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3747 8667 3723 8648 3718 8659 3718 8662
      3717 8662 3717 8661 3709 8677 3733 8693
TIME...MOT...LOC 1942Z 239DEG 31KT 3728 8677

ZT
Local storm report, Jul 6, 3:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     CECILIA                 37.67N 85.95W
07/06/2016                   HARDIN             KY   BROADCAST MEDIA

            POWER OUTAGES.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 3:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND DMG     WOODBURY                37.18N 86.63W
07/06/2016                   BUTLER             KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS SOUTHERN AND
            WESTERN PORTIONS OF THE COUNTY INCLUDING THE
            WOODBURY AREA. .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 3:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     ELIZABETHTOWN           37.70N 85.87W
07/06/2016                   HARDIN             KY   BROADCAST MEDIA

            NUMEROUS TREES DOWN IN THE ELIZABETHTOWN AND
            GLENDALE AREAS.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 3:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     4 SW WINDYVILLE         37.19N 86.39W
07/06/2016  M61 MPH          EDMONSON           KY   TRAINED SPOTTER

            POWER OUTAGE.

&&

13
Special weather statement, Jul 6, 3:38 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 PM EDT WED JUL 6 2016

KYZ064>066-077-062130-
ADAIR-CASEY-GREEN-TAYLOR-
438 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CASEY...EAST CENTRAL
GREEN...NORTHEASTERN ADAIR AND CENTRAL TAYLOR COUNTIES...

AT 438 PM EDT/338 PM CDT/...A STRONG THUNDERSTORM WAS 7 MILES
SOUTHEAST OF CAMPBELLSVILLE...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...CAMPBELLSVILLE...CRESTON...NEATSVILLE...CANTOWN...ARISTA...
RHEBER...BASS...ROMINE AND ACTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3714 8540 3735 8541 3745 8487 3719 8482
      3717 8503 3719 8504 3717 8505
TIME...MOT...LOC 2038Z 260DEG 26KT 3727 8524

ZT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:32 PM CDTFlash Flood WarningLMKAllen3 hr
Jul 6, 10:41 AM CDTSpecial Weather StatementLMKHancock34 min
Jul 6, 12:24 PM CDTSpecial Weather StatementLMKBullitt36 min
Jul 6, 12:47 PM CDTSpecial Weather StatementLMKMeade28 min
Jul 6, 12:58 PM CDTSpecial Weather StatementLMKBreckinridge32 min
Jul 6, 1:01 PM CDTSpecial Weather StatementLMKBullitt29 min
Jul 6, 1:11 PM CDTSpecial Weather StatementLMKShelby34 min
Jul 6, 1:12 PM CDTSevere Thunderstorm WarningLMKJefferson18 min
Jul 6, 1:31 PM CDTSpecial Weather StatementLMKAnderson, Spencer29 min
Jul 6, 1:33 PM CDTSpecial Weather StatementLMKFranklin27 min
Jul 6, 1:35 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby12 min
Jul 6, 1:36 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson24 min
Jul 6, 1:41 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby19 min
Jul 6, 1:44 PM CDTSpecial Weather StatementLMKGrayson31 min
Jul 6, 1:52 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin38 min
Jul 6, 2:09 PM CDTSpecial Weather StatementLMKHardin21 min
Jul 6, 2:25 PM CDTSpecial Weather StatementLMKLogan35 min
Jul 6, 2:27 PM CDTSevere Thunderstorm WarningLMKHardin20 min
Jul 6, 2:36 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson11 min
Jul 6, 2:42 PM CDTSpecial Weather StatementLMKButler33 min
Jul 6, 2:50 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Ohio40 min
Jul 6, 3:04 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren41 min
Jul 6, 3:23 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren37 min
Jul 6, 3:29 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Butler, Logan, Simpson, Warren46 min
Jul 6, 3:38 PM CDTSpecial Weather StatementLMKCasey52 min
Jul 6, 3:51 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Green, Hart, Metcalfe, Monroe and 1 more24 min
Jul 6, 3:58 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell47 min
Jul 6, 4:14 PM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Clinton, Cumberland, Metcalfe and 2 more50 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.